I'm 22 years old and have one of the worst periods (as far as I know in comparison to every female I've spoken to). I actually started early (5th grade) and my periods have been a nightmare ever since. I can even vividly remember having disabilitating pains and having to wait crouching in bathroom stalls for a good hour or two until I could become mobile again. My mom would sometimes have to come and get me from school only to become furious with me for missing class over "just a period." She always thought I was overreacting from the pain/acting weak. Which I'm not....I've always been a tom boy and even when I had a jellyfish with it's tentacles wrapped around both my legs (having to be lifted from the ocean b/c I couldn't move), I didn't cry a bit- it was, after all, less painful than that my period.
On top of the pain, I have extreme nausea to the point where I throw up (no matter how hard I fight it). I also have diarrhea throughout my whole period (which rarely happens- I'm active and have always been....and am healthy). My period is also longer than most (7-8 days) with most of it being heavy (super and super plus tampons....sometimes having to change those hourly). It's also common for me to have multiple blood clots (some of which have been massive). And of course, as a result of this, I often end up shaky (anemic).
What is wrong with me? I've always been told by my mom that nothing is wrong....just a heavy period and that I'm overreacting. Am I? I feel miserable and it interferes with my daily activities and obligations. I don't think a normal period should do this? Even pain medication doesn't work that well....and besides that, I HATE having to constantly rely on pain med's just to get by throughout the days.
I'm sorry I wrote so much....Any help or advice is greatly appreciated,
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?